Nurofen maker Reckitt Beckinser fined $1.7m for misleading conduct

By Jane Lee
Updated April 29 2016 - 11:13am, first published 10:44am
The ACCC said the caplets in all four products contained the same active ingredient, ibuprofen lysine 342mg.
The ACCC said the caplets in all four products contained the same active ingredient, ibuprofen lysine 342mg.

The company that sells Nurofen has been fined more than $1 million for misleading consumers about its specific pain products.

Subscribe now for unlimited access.

or signup to continue reading

All articles from our website & app
The digital version of Today's Paper
Breaking news alerts direct to your inbox
Interactive Crosswords, Sudoku and Trivia
All articles from the other in your area

Get the latest Wollongong news in your inbox

Sign up for our newsletter to stay up to date.

We care about the protection of your data. Read our Privacy Policy.